# SDR CALA2017011600110

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,317 hours, 9,942 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE INDICATION WOULD NOT REACH COMMANDED POWER ON THE TAKEOFF ROLL CARRIED OUT CHECK AND SECURITY OFF EEC CONNECTIONS NO DEFECTS NOTED. REMOVED N1FAN SPEED SENSOR REF AMM 77-12-01-004-007-H00 CARRIED OUT INSPECTION OF INTEGRITY NO DEFECTS NOTED. CARRIED OUT OPERATIONAL CHECK OF ENGINE TO T-O PWR SETTINGS ALL PARAMETERS NOR MAL REF AMM 71-01-02-972-001-H07 7 AND AMM 71-00-00-862-053-H03 3 NO DEFECTS RECORDED. NO PREVIOUS HISTORY NO PARAMETER EXCEEDANCE RECORDED.
